Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 154, NWS North Platte, NE

June 9, 2022Frontier County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2022, 8:06 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2022, 8:06 PM CDT (01:06 UTC)
Expired
Jun 9, 2022, 9:00 PM CDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
2.5 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:10 PM CDTHAIL 2.58 Wsw Wellfleet, NE
Jun 9, 8:21 PM CDTHAIL 1.56 Sw Wellfleet, NE
Jun 9, 8:51 PM CDTHAIL 1.513 S Maywood, NEREPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 7:01 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

293 
WUUS53 KLBF 100106
SVRLBF
NEC063-085-111-100200-
/O.NEW.KLBF.SV.W.0154.220610T0106Z-220610T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
806 PM CDT Thu Jun 9 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Western Frontier County in southwestern Nebraska...
  South central Lincoln County in southwestern Nebraska...
  Eastern Hayes County in southwestern Nebraska...

* Until 900 PM CDT.

* At 804 PM CDT, a severe thunderstorm was located near Wellfleet, or
  19 miles northwest of Curtis, moving southeast at 35 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts.

  SOURCE...Public.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Curtis, Wellfleet, Stockville, Dickens, Maywood, Quick, Hansen
  Memorial Reserve State Wildlife Management Area, Willow View
  Campground, Freedom, Hayes Center State Wildlife Management Area,
  Marengo, Orafino, Bluegill Haven Campground, Red Willow Reservoir
  State Recreation Area, Somerset and Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

At 8 PM CDT, the public reported tennis ball size hail 5 miles east 
northeast of Dickens.

&&

LAT...LON 4081 10104 4094 10073 4045 10016 4035 10056
      4035 10081
TIME...MOT...LOC 0104Z 328DEG 31KT 4080 10081 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Buttler
2 follow-up statements
737 
WWUS53 KLBF 100129
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
829 PM CDT Thu Jun 9 2022

NEC111-100138-
/O.CAN.KLBF.SV.W.0154.000000T0000Z-220610T0200Z/
Lincoln NE-
829 PM CDT Thu Jun 9 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LINCOLN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Nebraska.

LAT...LON 4069 10097 4069 10053 4045 10016 4035 10056
      4035 10081
TIME...MOT...LOC 0128Z 328DEG 31KT 4062 10066 

$$

NEC063-085-100200-
/O.CON.KLBF.SV.W.0154.000000T0000Z-220610T0200Z/
Frontier NE-Hayes NE-
829 PM CDT Thu Jun 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN FRONTIER AND EASTERN HAYES COUNTIES...

At 828 PM CDT, a severe thunderstorm was located 7 miles west of
Curtis, moving southeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Curtis, Stockville, Maywood, Quick, Marengo, Bluegill Haven
Campground, Willow View Campground, Freedom, Red Willow Reservoir
State Recreation Area and Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4069 10097 4069 10053 4045 10016 4035 10056
      4035 10081
TIME...MOT...LOC 0128Z 328DEG 31KT 4062 10066 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Buttler
829 
WWUS53 KLBF 100148
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
848 PM CDT Thu Jun 9 2022

NEC085-100158-
/O.CAN.KLBF.SV.W.0154.000000T0000Z-220610T0200Z/
Hayes NE-
848 PM CDT Thu Jun 9 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAYES COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Nebraska.

LAT...LON 4064 10077 4069 10053 4045 10016 4035 10056
      4035 10077
TIME...MOT...LOC 0148Z 332DEG 27KT 4049 10058 

$$

NEC063-100200-
/O.CON.KLBF.SV.W.0154.000000T0000Z-220610T0200Z/
Frontier NE-
848 PM CDT Thu Jun 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN FRONTIER COUNTY...

At 848 PM CDT, a severe thunderstorm was located 10 miles south of
Curtis, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Curtis, Stockville, Maywood, Quick, Bluegill Haven Campground, Willow
View Campground, Freedom, Red Willow Reservoir State Recreation Area
and Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 10077 4069 10053 4045 10016 4035 10056
      4035 10077
TIME...MOT...LOC 0148Z 332DEG 27KT 4049 10058 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Buttler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:55 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 9, 6:55 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
655 PM CDT Thu Jun 9 2022

.SYNOPSIS...
Issued at 335 PM CDT Thu Jun 9 2022

H5 pattern this morning had a predominantly zonal
pattern across the CONUS. Low pressure was noted over southern
portions of Hudson Bay, with a trough extending south into New York
State. Low pressure was also located in the eastern Gulf of Alaska.
Within the zonal flow, several weak disturbances were noted. One was
pushing into central Nebraska and a second was pushing into western
Wyoming and Colorado. At the surface, high pressure was anchored off
to the east of the area over Iowa. Weak low pressure was located
east of Cheyenne Wyoming. A weak frontal boundary straddled the
Wyoming and Colorado state line. An inverted surface trough extended
north thorugh the western Nebraska Panhandle into southwestern South
Dakota. East of the low and inverted trough, southerly winds were
present across the forecast area this afternoon. Skies were partly
cloudy in the west and mostly cloudy in the east. Showers and
thunderstorms continue to develop generally east of highway 83 this
afternoon. This activity has remained sub-severe up to this point.
Temperatures as of 2 PM CDT ranged from 66 at O'Neill to 83 at
Ogallala.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 335 PM CDT Thu Jun 9 2022

The main forecast
challenge in the near term is thunderstorm chances tonight and
severe potential. As mentioned above in the synopsis, showers and
thunderstorms continued to develop east of highway 83 this
afternoon. Looking at the latest CAMS, they suggest this activity
will persist this afternoon, clearing the forecast area around 00z
this evening. West of this exiting activity, an approaching
shortwave will interact with the inverted surface trough (which
should reside just to the east of highway 61) at 00z. Storms should
initiate INVOF this trough around 00z to 01z this evening. These
cells will move into a very favorable environment for rapid
intensification. The latest NAM12 soln is indicating a corridor of
2000-3000 J/KG SB CAPES between highways 61 and 83 around 00z this
evening. Deep layer shear of 50 KTS will be sufficient for
supercellular storms. As storms approach highway 83, they will
encounter 2000+ J/KG elevated CAPE (H85-H7 layer), which will be
favorable for large, and even very large hail. As for the tornado
threat, it appears to be minimal attm. given the limited low level
helicities. However, there is a corridor of enhanced stretching
potential along highway 61 late this afternoon. If storms do
initiate during this time period along this corridor, we could see a
landspout or two as storms initiate. This activity will congeal into
a mcs over south central Nebraska as it combines with convection
traversing northwestern Kansas late this evening. Am expecting the
convective threat to end across the forecast area sometime after
04z. Ridging will build into the central and northern Rockies Friday
into Friday night, placing the forecast area in northwesterly flow
aloft. Surface high pressure will build into eastern Nebraska Friday
leading to dry conditions across western and north central Nebraska.
Southerly winds will begin to increase Friday night across the area
as the high drops southeast into Missouri. With drier air in place
and clear skies, highs will reach into the upper 70s in the east and
upper 80s in southwestern Nebraska.

.LONG TERM...(Saturday through Thursday)
Issued at 335 PM CDT Thu Jun 9 2022

The ridge across the central Rockies will be forced east Saturday
and Sunday. Temperatures will climb into the 90s both days with
the best threat for precipitation Sunday night in the west.
However, wouldn't be surprised if we see some convection in the
northeast Saturday night as convection in the Dakotas over tops
the ridge. Monday looks to be the hottest day of the forecast
period as the ridge breaks down. The model blended high temp
forecast on Monday has now trended higher and seems to have
trended toward the warm side of guidance. With the ridge breaking
down, feel confident with the forecast of 100 + degrees south of
highway 92. For North Platte, the forecast high of 103 would tie
the record high for Monday. For Imperial, the forecast high of 103
would break the record of 100 degrees. For Broken bow the 100
degree forecast would be one degree short of the record high of
101 degrees. In addition to the heat, low relative humidity looks
probable in far SW Nebraska where forecast min RH bottoms out at
around 12 percent. If winds can reach 15 to 25 MPH Monday
afternoon, and this looks probable given the degree of mixing, we
will probably see critical to near critical fire weather
conditions in SW Nebraska. A cold front will pass through the
forecast area Monday night, leading to highs in the 70s and 80s
for Tuesday and Wednesday. There will be a threat for
thunderstorms Tuesday/Tuesday night as a post frontal wave tracks
through the area. Otherwise, dry conditions are expected Wednesday
and Thursday. Beyond Thursday, the mid range solutions develop a
ridge across the central CONUS. This will lead to temperatures
well above normal with below normal precipitation expected.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 654 PM CDT Thu Jun 9 2022

Isolated thunderstorms are moving southeast through north central
and southwest Nebraska this evening. They may lead to brief
downpours, a temporary decrease in visibility, and gusty erratic
winds. Due to the isolated nature of these storms, kept mention at
KLBF limited to VCTS. Thunderstorm activity should leave the
forecast area by midnight. It also appears that MVFR to IFR
conditions will develop in north central Nebraska including KVTN and
KANW due to low ceilings and reduced visibility. Conditions should
improve to VFR later tomorrow morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...Meltzer
Hazardous weather outlook, Jun 9, 2:55 PM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
255 PM CDT Thu Jun 9 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-102000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
255 PM CDT Thu Jun 9 2022 /155 PM MDT Thu Jun 9 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Scattered strong to severe thunderstorm development is likely
across portions of southwest and central Nebraska late this
afternoon and evening. Any thunderstorm will be capable of large
hail, damaging winds, and frequent lightning.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Thunderstorms will be possible each afternoon and evening Saturday
and Sunday across portions of western Nebraska. At this time, the
threat for severe weather is uncertain so stay tuned to later
forecasts for more information.

High heat and humidity will push heat indices to around 100
degrees Monday afternoon across portions of southwest and central
Nebraska.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jun 9, 7:10 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service North Platte NE
710 PM CDT Thu Jun 9 2022

NEZ008-009-026-027-100115-
Brown NE-Loup NE-Rock NE-Blaine NE-
710 PM CDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of southern Rock, Loup,
southeastern Brown and northern Blaine Counties through 815 PM CDT...

At 710 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Halsey, or 13 miles west of Brewster, moving east
at 40 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewster, Calamus Reservoir State Recreation Area, Fox Bayou, Almeria
Meadow State Wildlife Management Area, Horseshoe Bend Lake, Hannamon
Bayou Campground, Nunda Shoal Campground, Hawley Flats and Valley
View Flat Campground.

This includes the following highways...
 Highway 183 between mile markers 130 and 151.
 Highway 2 near mile marker 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

&&

LAT...LON 4188 10023 4207 10024 4215 9926 4184 9925
TIME...MOT...LOC 0010Z 269DEG 33KT 4197 10012

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

NMJ
Special weather statement, Jun 9, 7:12 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
712 PM CDT Thu Jun 9 2022

NEZ025>027-037-038-100115-
Loup NE-Custer NE-Thomas NE-Blaine NE-Logan NE-
712 PM CDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of southwestern Loup,
northeastern Logan, northern Custer, southern Blaine and southeastern
Thomas Counties through 815 PM CDT...

At 711 PM CDT, Doppler radar was tracking a strong thunderstorm near
Halsey, or 17 miles southeast of Thedford, moving southeast at 40
mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Sargent, Merna, Anselmo, Dunning, Halsey, Victoria
Springs State Recreation Area, Weissert, Lillian, Milburn, Milburn
Diversion Dam State Wildlife Management Area, Round Valley, Walworth,
Linscott, Divide Hill and Gates.

This includes the following highways...
 Highway 183 between mile markers 110 and 123.
 Highway 2 between mile markers 221 and 286.
 Highway 92 between mile markers 269 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and west central Nebraska.

&&

LAT...LON 4180 10050 4198 10035 4174 9927 4132 9954
TIME...MOT...LOC 0011Z 294DEG 37KT 4185 10029

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

NMJ
Local storm report, Jun 9, 7:37 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM CDT THU JUN 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             8 SSE HERSHEY           41.04N 100.97W
06/09/2022  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

MELTZER
Special weather statement, Jun 9, 7:37 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
737 PM CDT Thu Jun 9 2022

NEZ025-026-037-038-059-100130-
Custer NE-Thomas NE-Blaine NE-Lincoln NE-Logan NE-
737 PM CDT Thu Jun 9 2022

...Strong thunderstorms will impact portions of northeastern Lincoln,
eastern Logan, central Custer, southwestern Blaine and southern
Thomas Counties through 830 PM CDT...

At 737 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Dunning to 16 miles
southwest of Halsey. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Arnold, Callaway, Ansley, Merna, Anselmo, Dunning,
Berwyn, Victoria Springs State Recreation Area, Weissert,
Westerville, Lillian, Logan, Highway 83 crossing The Dismal River,
Milldale, Linscott, Shanklin Bluff, Tarboz Lake, Pleasant Hill and
Hoagland.

This includes the following highways...
 Highway 183 between mile markers 88 and 103.
 Highway 2 between mile markers 235 and 297.
 Highway 92 between mile markers 241 and 308.
 Highway 83 between mile markers 118 and 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, southwestern, north central and west central Nebraska.

&&

LAT...LON 4127 10022 4182 10074 4186 10000 4137 9920
      4126 9920
TIME...MOT...LOC 0037Z 305DEG 36KT 4171 10003 4172 10047

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NMJ
Local storm report, Jun 9, 7:53 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT THU JUN 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             12 S GANDY              41.29N 100.48W
06/09/2022  E1.75 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

MELTZER
Local storm report, Jun 9, 8:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT THU JUN 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 ENE DICKENS           40.87N 100.91W
06/09/2022  E2.50 INCH       LINCOLN            NE   PUBLIC

&&

MELTZER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSpecial Weather StatementLBFRock60 min
Jun 9, 7:10 PM CDTSpecial Weather StatementLBFBlaine, Loup65 min
Jun 9, 7:12 PM CDTSpecial Weather StatementLBFCuster63 min
Jun 9, 7:23 PM CDTSevere Thunderstorm WarningLBFCuster, Frontier, Hayes, Lincoln49 min
Jun 9, 7:37 PM CDTSpecial Weather StatementLBFCuster, Logan53 min
Jun 9, 7:37 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln53 min
Jun 9, 8:16 PM CDTSevere Thunderstorm WarningLBFCuster, Logan44 min
Jun 9, 8:23 PM CDTSpecial Weather StatementLBFCuster67 min
Jun 9, 8:31 PM CDTSevere Thunderstorm WarningLBFCuster29 min
Jun 9, 8:32 PM CDTSpecial Weather StatementLBFLincoln43 min
Jun 9, 8:47 PM CDTSpecial Weather StatementLBFCuster43 min
Jun 9, 8:48 PM CDTSpecial Weather StatementLBFWheeler42 min
Jun 9, 8:54 PM CDTSpecial Weather StatementLBFCuster51 min
Jun 9, 8:55 PM CDTSevere Thunderstorm WarningLBFFrontier35 min
Jun 9, 9:12 PM CDTSpecial Weather StatementLBFLincoln48 min
Jun 9, 9:16 PM CDTSevere Thunderstorm WarningLBFCuster29 min
Jun 9, 9:25 PM CDTSpecial Weather StatementLBFGarfield35 min
Jun 9, 9:29 PM CDTSpecial Weather StatementLBFFrontier46 min
Jun 9, 9:59 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln46 min
Jun 9, 11:13 PM CDTSpecial Weather StatementLBFGosper32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.